# SDR DXTA2023100697300

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,494 hours, 11,980 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pcb
- Part number: 661871411
- Part serial: 1004
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CROSSFEED AT FL300 FROM LEFT TANK TO RIGHT GOT XFEED FEED ANNUNCIATOR ALONG WITH STEADY LEFT BOOST PUMP AND FLASHING RIGHT BOOST PUMP AND CAUTION LIGHT. RAN CHECKLIST AND RESET BOOST PUMPS. ON GROUND TRIED XFEED AND WAS NORMAL. FUEL IMBALANCE REACHED APPROXIMATELY 300.  TESTED CROSSFEED SYSTEM IAW AMM 28-20-00 WITH NO DEFECTS NOTED.  REPLACED THE CROSSFEED ACTUATOR WITH NEW UNIT & LEFT FUEL CONTROL PCB WITH A REPAIRED UNIT OPS CHECK GOOD WITH NO LEAKS NOTED WORK DONE IAW AMM 28-21-06.
